# SDR UALA2013043003022

- Difficulty date: April 27, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 39,265 hours, 16,206 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 456
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR COMING FROM FWD GALLEY COFFEEMAKER.  REMOVED COFFEEMAKER & ODOR DISAPPEARED.  INSTALL NEW COFFEEMAKER.  WORKED NORMAL, NO ODOR.
